# SDR DALA2024092309325

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 81,341 hours, 34,851 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18196915
- Part serial: 0064
- Condition: Out Of Tolerance
- Location: Le Slats
- Part time: 9,875 hours, 4,764 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 0691 -FCNT/DE- LEADING EDGE SLAT ASYMMETRY MESSAGE ON APPROACH. CORRECTIVE ACTION: REPLACED LEFT SLAT POSITION TRANSMITTER.
